Global pattern and controls of soil microbial metabolic quotient

TitleGlobal pattern and controls of soil microbial metabolic quotient
Publication TypeJournal Article
Year of Publication2017
AuthorsXu, Xiaofeng, Schimel Joshua P., Janssens Ivan A., Song Xia, Song Changchun, Yu Guirui, Sinsabaugh Robert L., Tang Diandong, Zhang Xiaochun, and Thornton Peter. E.
JournalEcological Monographs
Volume87
Issue3
Start Page429
Pagination429-441
Date Published08/2017
URLhttps://esajournals.onlinelibrary.wiley.com/doi/full/10.1002/ecm.1258
DOI10.1002/ecm.1258
Short TitleEcol Monogr